# SDR SWAA2015110245658

- Difficulty date: October 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 9981474
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, RT SIDE ON GND AC Y DUCT SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SIP & SRM.
